Ask a Pharmacist Expert Forum
Excessive sweating, even in winter
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Excessive sweating, even in winter

I have looke up side effects for all my meds and the only one that shows excessive sweating is Effexor.  Do all antidepressants have sweating as a side effect?  Any time I am up standing or walking, even in the winter, I sweat buckets.  Even in air conditioned stores.  My hair gets dripping wet.  Any info you could give me would be so helpful.  I do get exercise by riding my bike 5-6 miles daily.  I can't walk due to pain in my back, legs, hips....also weakness.
Thank you!
Age
:  
59
Sex
:  
Female
Weight
:  
260
Current Medications
:  
pradaza, effexor, pravastin, zetia, potassium, magnesium, lasix, cardura
Drug Allergies
:  
none
Medical Conditions
:  
pacemaker for afib, have had cardiac ablation
sleep apnea
arthritis
fibromylagia
Related Discussions
1500899_tn?1308762196
Excessive sweating is a possible side effect of Effexor (venlafaxine). In clinical studies, about 12% of patients reported sweating as a side effect. Effexor is in a class of drugs called SNRIs. Studies show that another class of antidepressant drugs, SSRIs, cause less sweating than SNRIs. Around 5% of patients on SSRIs reported sweating as a side effect. Some of the most common SSRIs include paroxetine, sertraline, citalopram, and fluoxetine. Consult your physician if you decide to stop taking Effexor.  Effexor should not be stopped abruptly. Severe withdrawal symptoms may occur if this medication is not gradually tapered.
Consult your physician for other possible causes of sweating. Many women experience sweating and hot flashes around menopause.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank